Quick search
Go!

ON Fg Y *-CLOSED SETS IN FUZZY TOPOLOGICAL SPACES


ANJANA BHATTACHARYYA
Victoria Institution (College), Department of Mathematics, 78B, A.P.C. Road, Kolkata-700009, INDIA e-mail: anjanabhattacharyya@hotmail.com

Issue:

SSRSMI, Number 1, Volume XXX

Section:

Volume 30, Number 1

Abstract:

Starting with Chang [8], many mathematicians have engaged themselves to introduce different types of fuzzy closed-like sets in a fuzzy topological space (fts, for short). Afterwards, in [2, 3, 5, 6, 7] the notion of generalized versions of fuzzy closed set have been studied. In this paper a new type of generalized version of fuzzy -closed set is introduced and studied using -closed set as a basic tool.

Keywords:

Fuzzy γ -closed set, fg γ *-closed set, fg γ *-closed function, fg γ *-open function, fg γ *-continuous function, fg γ *-irresolute function, fuzzy semiopen set.

Code [ID]:

SSRSMI202001V30S01A0002 [0005280]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu